# SDR RAIA201901170001

- Difficulty date: January 17, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,660 hours, 25,718 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV TOILET BRACKET HAS CORROSION AROUND HDW HOLES.  REMOVED AND REPLACED LAV TOILET BRACKET.
